ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Numerical study of double-diffusive free convection from a vertical surface

Srinivasan, J and Angirasa, D (1988) Numerical study of double-diffusive free convection from a vertical surface. In: International Journal of Heat and Mass Transfer, 31 (10). pp. 2033-2038.

[img] PDF
Restricted to Registered users only

Download (450kB) | Request a copy


The double-diffusive free convective flow from a vertical surface has been studied numerically. The mass, momentum, energy and species conservation equations have been solved by a inite-difference method using an explicit scheme. Boundary layer and Boussinesq approximations have been incorporated. The velocity, temperature and concentration profiles indicate complex interaction between temperature and concentration driven buoyancy flows. The effects of Schmidt number and buoyancy ratio on the temperature profile have been discussed. The role of temperature stratification in the ambient has been highlighted.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Pergamon Press plc.
Department/Centre: Division of Mechanical Sciences > Mechanical Engineering
Depositing User: Dipti Chaurasia
Date Deposited: 07 Mar 2008
Last Modified: 19 Sep 2010 04:43
URI: http://eprints.iisc.ac.in/id/eprint/13290

Actions (login required)

View Item View Item